Skip to main content
Journal cover image

Cyclotomic polynomial coefficients a(n,k) with n and k in prescribed residue classes

Publication ,  Journal Article
Fintzen, J
Published in: Journal of Number Theory
October 1, 2011

Let a(n,k) be the kth coefficient of the nth cyclotomic polynomial. Ji, Li and Moree (2009) [2] showed that {a(n,k)|n≡0modd, n≥1,k≥0}=Z{double-struck}. In this paper we will determine {a(n,k)|n≡amodd,k≡bmodf,n≥1,k≥0}. © 2011 Elsevier Inc.

Duke Scholars

Published In

Journal of Number Theory

DOI

ISSN

0022-314X

Publication Date

October 1, 2011

Volume

131

Issue

10

Start / End Page

1852 / 1863

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Fintzen, J. (2011). Cyclotomic polynomial coefficients a(n,k) with n and k in prescribed residue classes. Journal of Number Theory, 131(10), 1852–1863. https://doi.org/10.1016/j.jnt.2011.03.012
Fintzen, J. “Cyclotomic polynomial coefficients a(n,k) with n and k in prescribed residue classes.” Journal of Number Theory 131, no. 10 (October 1, 2011): 1852–63. https://doi.org/10.1016/j.jnt.2011.03.012.
Fintzen J. Cyclotomic polynomial coefficients a(n,k) with n and k in prescribed residue classes. Journal of Number Theory. 2011 Oct 1;131(10):1852–63.
Fintzen, J. “Cyclotomic polynomial coefficients a(n,k) with n and k in prescribed residue classes.” Journal of Number Theory, vol. 131, no. 10, Oct. 2011, pp. 1852–63. Scopus, doi:10.1016/j.jnt.2011.03.012.
Fintzen J. Cyclotomic polynomial coefficients a(n,k) with n and k in prescribed residue classes. Journal of Number Theory. 2011 Oct 1;131(10):1852–1863.
Journal cover image

Published In

Journal of Number Theory

DOI

ISSN

0022-314X

Publication Date

October 1, 2011

Volume

131

Issue

10

Start / End Page

1852 / 1863

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics